# SDR CHQA20130722185

- Difficulty date: July 22, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 28,809 hours, 25,479 cycles
- Engine: Rroyce AE3007A13
- Engine time: 19,376 hours, 19,677 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500115
- Part serial: 10275E
- Condition: Failed
- Location: Cockpit
- Part time: 11,439 hours, 14,446 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE,  HEARD A LOUD POP IN COCKPIT AND CAPTAIN'S WINDSCREEN SHATTERED.  DESCENDED AND DECLARED AN EMERGENCY.  DIVERTED AND LANDED WITHOUT INCIDENT.  REPLACED WINDSHIELD.  OPS AND LEAK CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
